# SDR HNAA2018071100144

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 33,143 hours, 28,419 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE DEGRADED MSG ON AND OFF 5 TIMESDURING TAXI OUT WITH NO CMC MESSAGES, ONLY WHEN APPLYING BRAKES. RT I/B BRAKE APPEARS HOTTER THAN THE REST. BLED ALL BRAKES. PERFORMED TAXI CHECK. LEAK AND OPS CHECK GOOD. NO EICAS MESSAGES. NO OTHER DEFECTS
NOTED. OK FOR SERVICE.
